全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Bin He , Weiguo Rui , Shaolin Li ...
来源:[J].Applied Mathematics and Computation(IF 1.349), 2008, Vol.206 (1), pp.113-123
摘要:... Some bounded travelling waves (loop solitons, peakons, solitary waves and periodic waves) are found. Under different parameter conditions, exact parametric representations of the above travelling waves in explicit form and in implicit form are obtained.
作者:Priscila Leal da Silva
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2018
摘要:Abstract(#br)In this paper we classify all bounded travelling wave solutions for the integrable Dullin–Gottwald–Holm equation. It is shown that it decomposes in two known cases: the Camassa–Holm and the Korteweg–de Vries equation. For the former, the classification is si...
作者:Jibin Li , Ming Li
来源:[J].Chaos, Solitons and Fractals(IF 1.246), 2004, Vol.25 (5), pp.1037-1047
摘要:Abstract(#br)For the ( n + 1)-dimensional sine- and sinh-Gordon equations, by using the approach of dynamical systems to a class of travelling wave solutions, in 21 different regions of a five-parameter space, all possible 21 bounded solutions ( solitary breather solutions, kink...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Chaos, Solitons and Fractals(IF 1.246), 2008, Vol.41 (2), pp.803-810
摘要:Abstract(#br)Using a functional analytic method, it is proven that an initial value problem for a general class of higher order nonlinear differential equations has a unique bounded solution in the Banach space H 1 ( Δ ) of analytic functions, defined in the open unit interv...
作者:Bin He
来源:[J].Nonlinear Analysis: Real World Applications(IF 2.201), 2008, Vol.11 (1), pp.364-371
摘要:Abstract(#br)In this paper, a partial differential equation is investigated by using the bifurcation theory and the method of phase portraits analysis, the existence of loop soliton, peakon, generalized compacton, smooth and non-smooth periodic waves, breaking kink and anti-kink ...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas
来源:[J].Chaos, Solitons and Fractals(IF 1.246), 2006, Vol.33 (1), pp.94-108
摘要:Abstract(#br)By use of a functional analytic method it is proved that a general class of second order nonlinear differential equations has analytic bounded solution of the form g ( ξ ) = ∑ n = 1 ∞ A n ( ξ T ) n - 1 , | ξ | < T , ...
作者:Bin He , Yao Long , Weiguo Rui
来源:[J].Nonlinear Analysis(IF 1.64), 2009, Vol.71 (5), pp.1636-1648
摘要:... Many smooth solitary wave solutions, compacton solutions and smooth periodic wave solutions are obtained. Some previous results are extended.
作者:Ran Wang , Wen-zheng Zhang , Zhen-tao Zhao ...
来源:[J].Nonlinear Dynamics(IF 3.009), 2017, Vol.90 (4), pp.2481-2494
摘要:... Then the system is reduced to a system of nonlinear ordinary differential equations by the travelling wave transformations. According to the theory of planar dynamical systems, qualitative analyses on the solutions of the system are given in different parameter spaces. Spec...
作者:Yan Zhao , Weiguo Zhang
来源:[J].Studies in Applied Mathematics(IF 1.313), 2008, Vol.121 (4), pp.369-394
摘要:The purpose of this paper is to reveal the influence of dissipation on travelling wave solutions of the generalized Pochhammer–Chree equation with a dissipation term, and provides travelling wave solutions for this equation. Applying the theory of planar dynamical systems, w...
作者:Caier Ye , Weiguo Zhang
来源:[J].Applied Mathematics and Computation(IF 1.349), 2010, Vol.217 (2), pp.716-724
摘要:... All explicit expressions of the bounded travelling wave solutions for the equation are obtained by using the bifurcation method and qualitative theory of dynamical systems. These solutions contain bell-shaped solitary wave solutions, kink-shaped solitary wave solutions and ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×